MENU

You are here

Publications

Export 188 results:
Filters: First Letter Of Last Name is G  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Sartori A, Giuliani N, Bardelloni M, Heltai L. Deal2lkit: a Toolkit Library for High Performance Programming in deal.II. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35006
Sartori A, Giuliani N, Bardelloni M, Heltai L. deal2lkit: A toolkit library for high performance programming in deal.II. SOFTWAREX. 2018 ;7:318–327.
Alzetta G, Arndt D, Bangerth W, Boddu V, Brands B, Davydov D, Gassmöller R, Heister T, Heltai L, Kormann K, et al. The deal.II Library, Version 9.0. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2018 . Available from: https://doi.org/10.1515/jnma-2018-0054
Arndt D, Bangerth W, Clevenger TC, Davydov D, Fehling M, Garcia-Sanchez D, Harper G, Heister T, Heltai L, Kronbichler M, et al. The deal.II Library, Version 9.1. Journal of Numerical Mathematics. 2019 .
Bertola M, Bros J, Gorini V, Moschella U, Schaeffer R. Decomposing quantum fields on branes. Nuclear Phys. B. 2000 ;581:575–603.
Giomi L, Bowick MJ, Ma X, M. Marchetti C. Defect annihilation and proliferation in active nematics. SISSA; 2013. Available from: http://hdl.handle.net/1963/6566
Bertola M, Giavedoni P. A degeneration of two-phase solutions of the focusing nonlinear Schrödinger equation via Riemann-Hilbert problems. J. Math. Phys. [Internet]. 2015 ;56:061507, 17. Available from: http://dx.doi.org/10.1063/1.4922362
Garroni A, Nesi V, Ponsiglione M. Dieletric breakdown: optimal bounds. Proc. of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences 457 (2001): p. 2317-2335, OCT. 8, 2001 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1569
Gigli N, Pasqualetto E, Soultanis E. Differential of metric valued Sobolev maps.; 2018.
Gigli N, Pasqualetto E. Differential structure associated to axiomatic Sobolev spaces. Expositiones Mathematicae [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0723086918300975
Gallone M, Michelangeli A. Discrete spectra for critical Dirac-Coulomb Hamiltonians.; 2017. Available from: http://preprints.sissa.it/handle/1963/35300
Boffi D, Gastaldi L, Heltai L. A distributed lagrange formulation of the finite element immersed boundary method for fluids interacting with compressible solids. In: Mathematical and Numerical Modeling of the Cardiovascular System and Applications. Vol. 16. Mathematical and Numerical Modeling of the Cardiovascular System and Applications. Cham: Springer International Publishing; 2018. pp. 1–21. Available from: https://arxiv.org/abs/1712.02545v1
Fonda A, Garrione M. Double resonance with Landesman–Lazer conditions for planar systems of ordinary differential equations. Journal of Differential Equations [Internet]. 2011 ;250:1052 - 1082. Available from: http://www.sciencedirect.com/science/article/pii/S0022039610002901
E
Bertola M, Gekhtman M. Effective inverse spectral problem for rational Lax matrices and applications. Int. Math. Res. Not. IMRN. 2007 :Art. ID rnm103, 39.
Calderer MCarme, DeSimone A, Golovaty D, Panchenko A. An effective model for nematic liquid crystal composites with ferromagnetic inclusions. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34940
Mola A, Tezzele M, Gadalla M, Valdenazzi F, Grassi D, Padovan R, Rozza G. Efficient Reduction in Shape Parameter Space Dimension for Ship Propeller Blade Design. In: VIII International Conference on Computational Methods in Marine Engineering. VIII International Conference on Computational Methods in Marine Engineering. ; 2019. Available from: https://arxiv.org/abs/1905.09815
Mola A, Tezzele M, Gadalla M, Valdenazzi F, Grassi D, Padovan R, Rozza G. Efficient Reduction in Shape Parameter Space Dimension for Ship Propeller Blade Design. In: VIII International Conference on Computational Methods in Marine Engineering. VIII International Conference on Computational Methods in Marine Engineering. ; 2019. Available from: https://arxiv.org/abs/1905.09815
Guzzetti D. The Elliptic Representation of the General Painlevé 6 Equation. Communications on Pure and Applied Mathematics, Volume 55, Issue 10, October 2002, Pages 1280-1363 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6523
Guzzetti D. The Elliptic Representation of the Painleve 6 Equation. Deformation of differential equations and asymptotic analysis / Yoshishige Haraoka. - Kyōto : Kyoto University, Research Institute for Mathematical Sciences, 2002. - RIMS kokyuroku, volume 1296 . - page: 112-123 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6530

Pages

Sign in